D. E. Brown and J. R. Ludgren, Bipartite probe interval graphs, circular-arc graphs, and interval point bigraphs, Australasian Journal of Combinatorics, vol.35, pp.221-236, 2006.

D. E. Brown, J. R. Ludgren, and L. Sheng, A characterization of cycle-free unit probe interval graphs, Discrete Applied Mathematics, vol.157, issue.4, pp.762-767, 2009.
DOI : 10.1016/j.dam.2008.07.004

D. Chandler, D. Chang, T. Kloks, J. Liu, and S. Peng, On probe permutation graphs, Discrete Applied Mathematics, vol.157, issue.12, pp.2611-2619, 2009.
DOI : 10.1016/j.dam.2008.08.017

D. Chandler, M. Chang, T. Klocks, J. Liu, and S. Peng, Recognition of Probe Cographs and Partitioned Probe Distance Hereditary Graphs, Lecture Notes in Computer Science, vol.4041, pp.267-278, 2006.
DOI : 10.1007/11775096_25

V. Chvátal and P. L. Hammer, Aggregation of Inequalities in Integer Programming, 1975.
DOI : 10.1016/S0167-5060(08)70731-3

V. Giakoumakis, F. Roussel, and H. Thuillier, On P 4 -tidy graphs, Discrete Mathematics & Theoretical Computer Science, vol.1, issue.1, pp.17-41, 1997.
URL : https://hal.archives-ouvertes.fr/hal-00955688

M. C. Golumbic and M. Lipshteyn, Chordal probe graphs, Discrete Applied Mathematics, vol.143, issue.1-3, pp.221-237, 2004.
DOI : 10.1016/j.dam.2003.12.009

URL : https://hal.archives-ouvertes.fr/hal-00678308

M. C. Golumbic and A. N. Trenk, Tolerance Graphs, 2004.

C. Hò, Perfect graphs, 1985.

B. Jamison and S. Olariu, A New Class of Brittle Graphs, Studies in Applied Mathematics, vol.16, issue.1, pp.89-92, 1989.
DOI : 10.1002/sapm198981189

B. Jamison and S. Olariu, On a unique tree representation for P4-extendible graphs, Discrete Applied Mathematics, vol.34, issue.1-3, pp.151-164, 1991.
DOI : 10.1016/0166-218X(91)90085-B

V. B. Le and H. N. De-ridder, Probe split graphs, Discrete Mathematics & Theoretical Computer Science, vol.9, issue.1, 2007.
URL : https://hal.archives-ouvertes.fr/hal-00966503

C. Lekkerkerker and D. Boland, Representation of finite graphs by a set of intervals on the real line, Fundamenta Mathematicae, vol.51, pp.45-64, 1962.

J. Liu and H. Zhou, Dominating subgraphs in graphs with some forbidden structures, Discrete Mathematics, vol.135, issue.1-3, pp.163-168, 1994.
DOI : 10.1016/0012-365X(93)E0111-G

N. Pr?ulj and D. Corneil, 2-Tree probe interval graphs have a large obstruction set, Discrete Applied Mathematics, vol.150, issue.1-3, pp.216-231, 2005.
DOI : 10.1016/j.dam.2004.06.015

F. Roberts, Indifference graphs, Proof Techniques in Graph Theory, pp.139-146, 1969.

L. Sheng, Cycle-free probe interval graphs, Congressus Numerantium, vol.140, pp.33-42, 1999.

G. Tinhofer, Strong tree-cographs are birkhoff graphs, Discrete Applied Mathematics, vol.22, issue.3, pp.275-288, 1989.
DOI : 10.1016/0166-218X(88)90100-X

G. Wegner, Eigenschaften der Nerven homologisch-einfacher Familien in R n, 1967.

D. B. West, Introduction to Graph Theory, 2001.

P. Zhang, P. Schon, E. Fischer, E. Gayanis, J. Weiss et al., An algorithm based on graph theory for the assembly of contigs in physical mapping of DNA, Bioinformatics, vol.10, issue.3, pp.309-317, 1994.
DOI : 10.1093/bioinformatics/10.3.309